# SDR R61A201401260162

- Difficulty date: January 26, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N126HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000204
- Aircraft time: 16,219 hours, 129,400 cycles
- System (JASC): 5240 · Service Doors
- Part: Dampener
- Part number: SP21619A
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK WAS REPORTED R2 DOOR DAMPENER IS CORRRODED.  MAINTENANCE R & R DAMPENER IAW AMM 52-42-27.
